# SDR AALA201507319018

- Difficulty date: July 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: D57251216200
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, LEFT WING LOWER SURFACE RE-ENFORCING PLATE WORN BETWEEN RIB 7 & RIB 8.  REPLACED RE-ENFORCING PLATE IAW SRM 51-72-11 & DWG D57252555.
